Approximation of the function $|x|$ by rational functions
Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 163-171
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider the problem of the approximation of the function $|x|$ by rational functions. We make more precise the best approximation estimate obtained by A. P. Bulanov. We prove that for arbitrary positive integral $n$ $$ R_n[|x|]<Ane^{-\pi\sqrt n} $$ where $A$ is an absolute constant.
@article{MZM_1974_16_1_a18,
author = {N. S. Vyacheslavov},
title = {Approximation of the function $|x|$ by rational functions},
journal = {Matemati\v{c}eskie zametki},
pages = {163--171},
year = {1974},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a18/}
}
N. S. Vyacheslavov. Approximation of the function $|x|$ by rational functions. Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 163-171. http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a18/